# SDR USAA2008122292286

- Difficulty date: November 13, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 46,822 hours, 19,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N536715
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON WEB BETWEEN BS 648 TO BS 651, LBL 8.  REPLACED WEB BETWEEN BS 648 TO BS 651, LBL 8 IAW B757 SRM 51-40-02.
